# SDR SWIA200923814

- Difficulty date: November 30, 2009
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 18,229 hours, 14,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FORWARD FLOOR SUPPORT CRACKED. (C CHECK)  REPLACED PER SRM.
